# SDR 06FDEA00059

- Difficulty date: January 6, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03415
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR SUPPORT STRUCTURE AT FS1521, L46L-44L, SUPPORT ANGLE CRACKED.  FABED NEW ANGLE IAW DAC DRAWING AEA0341-15. REPLACED IAW SRM 51-35-01 VOL II. ALODINED AND PRIMERED IAW SRM 51-1-21 VOLII.  SEE SNRM N00525 OF WORK ORDER 00031297.
